# SDR FDEA200911244145

- Difficulty date: November 24, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N181460
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 840 RBL 50 TO LBL 50 UPPER BULKHEAD SUPPORT ANGLE CORRODED. CORRODED SUPPORT ANGLE AT BS 840 REMOVED AND REPLACED IAW SRM 51-40-02 REV.98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
